Show simple item record

dc.contributor.advisorHenderson, Johnny.
dc.contributor.authorLyons, Jeffrey W.
dc.contributor.otherBaylor University. Dept. of Mathematics.en
dc.date.accessioned2011-05-12T15:41:16Z
dc.date.available2011-05-12T15:41:16Z
dc.date.copyright2011-05
dc.date.issued2011
dc.identifier.citationHenderson, J., Hopkins, B., Kim. E., and Lyons,J. "Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations." Involve: A Journal of Mathematics 1 no. 2 (2008): 167-181.en
dc.identifier.citationHopkins, B., Kim, E., Lyons, J., and Speer, K. "Boundary data smoothness for solutions of nonlocal boundary value problems for second order difference equations." Communications on Applied Nonlinear Analysis 2 no. 2 (2009): 1-12.en
dc.identifier.citationHenderson, J., Lyons, J. "Characterization of partial derivatives with respect to boundary conditions for solutions of nonlocal boundary value problems for nth order differential equations." International Journal of Pure and Applied Mathematics 56 (2009): 235-257.en
dc.identifier.urihttp://hdl.handle.net/2104/8153
dc.description.abstractIn this dissertation, we investigate boundary data smoothness for solutions of nonlocal boundary value problems over discrete and continuous domains. Essentially, we show that under certain conditions partial derivatives and differences exist, with respect to boundary conditions, for solutions of nonlocal boundary value problems and solve the variational equation in the derivative case and a specific linear difference equation in the difference case. Lastly, we provide a corollary and a few examples as well as some ideas for future work.en
dc.description.statementofresponsibilityby Jeffrey W. Lyons.en
dc.format.extent297807 bytes
dc.format.extent98381 bytes
dc.format.extent631103 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypeapplication/pdf
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherMathematical Sciences Publishers.en
dc.publisherInternational Publications.en
dc.publisherAcademic Publications.en
dc.rightsBaylor University theses are protected by copyright. They may be viewed from this source for any purpose, but reproduction or distribution in any format is prohibited without written permission. Contact librarywebmaster@baylor.edu for inquiries about permission.en
dc.subjectOrdinary differential equations.en
dc.subjectDifference equations.en
dc.subjectNonlocal boundary value problem.en
dc.titleBoundary data smoothness for solutions of nonlocal boundary value problems.en
dc.typeThesisen
dc.description.degreePh.D.en
dc.rights.accessrightsWorldwide access.en
dc.rights.accessrightsAccess changed 6/26/13.
dc.contributor.departmentMathematics.


Files in this item

Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record